# SDR ASAA2015012510414

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,865 hours, 4,747 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, SATCOM LOCKED UP.  ACFT GROUNDED.  ACCOMPLISHED SATCOM SYSTEM TEST REF AMM 23-15-00.  OPS NORMAL.  NO HISTORY 60 DAYS.
